# SDR ORJA98320

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - A SECTION OF EMERGENCY LIGHTS IN CABIN ILLUMINATED FOR SEVERAL MINUTES IN FLIGHT.  REMOVED AND REPAIRED LIGHT BATTERY PACK, OPS CHECK NORMALLY.  (M)
